# SDR 98ZZZM565

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284MA
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10560
- Engine: Rroyce DART5327R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 602260005
- Condition: Loose
- Location: Lt Gearbox
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, LEFT GEARBOX LOW OIL PRESSURE LIGHT ILLUMINATED.  (M)
